# SDR QXEA2011072100538

- Difficulty date: July 17, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - SEAT TRACK NR24 HAS CORROSION.  BLENDED CORROSION REF RD 8/4-53-884.   REMOVED MATERIAL .002" FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  RESTORED PROTECTIVE FINISH IAW SRM 51-25-15.
